# SDR 0002759966

- Difficulty date: August 2, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- Aircraft time: 82,330 hours, 89,772 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Rt Aux Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S, F
- Precautionary procedure: O

## Discrepancy

LOSS OF AIRCRAFT HYDRAULIC SYSTEM OCCURRED EN ROUTE MSP-PHL.  FLIGHT CREW DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION (PHL) WHICH HAD THE LONGEST RUNWAY OF NEARBY AIRPORTS.  ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PRESSURE LINE TO RIGHT AUXILIARY HYDRAULIC PUMP RUPTURED.  REPLACED LINE.  ALSO, REPLACED BOTH ENGINE DRIVEN PUMP, RIGHT AUXILIARY PUMP, AND ALL RELATED FILTERS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
